# SDR SIMA200709202

- Difficulty date: March 27, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- Aircraft time: 15,810 hours, 14,386 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing Cap
- Part number: 14524475003
- Condition: Corroded
- Location: Zone 700
- Part time: 15,810 hours, 14,836 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEFT BEARING CAP FOUND CORRODED.  REMOVED AND REPLACED BEARING CAP IAW EMB AMM 32-20-01.  RETURNED AIRCRAFT TO SERVICE.
